| Catalog Number |
6000-011-000 |
| Medical Device Problem Code |
Imprecision (1307)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that after calibration and validation, the large pointer was inaccurate.
Additional Manufacturer Narrative
H6 codes have been updated to reflect receipt of the device and conclusion of the investigation.Additional data: d4, d9.H3, h4.
Event or Problem Description